# SDR 9624339953

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A BROKEN NR 2 PYLON UPPER AFT ENGINE MOUNT STRAP.  ALSO, FOUND CRACKS IN THE PYLON WEB LOWER CHANNEL 10 OUTBOARD FROM THE FUSELAGE AT THE LOWER ENGINE MOUNT STRAP AND IN THE UPPER INBOARD PYLON TO FUSELAGE ATTACH ANGLE 15 FORWARD OF THE AFT ENGINE MOIUNT SPAR.  REPLACED BOTH THE UPPER AND LOWER AFT ENGINE MOUNT STRAPS PER EA 99-111804, REPAIRED THE WEB PER SRM 54-01, FIG 2 AND REPAIRED THE ATTACH ANGLE PER SRM 54-04, FIG 10.
